# SDR CALA2025072806951

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 126,644 hours, 19,477 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 312540010
- Part serial: 4625
- Condition: Faulted
- Location: Right
- Part time: 126,618 hours, 19,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF-WING ESCAPE SLIDE OPERATIONAL CHECK {B767-25-3-7036} - RIGHT OVERWING DOOR LATCH ACTUATOR REQUIRES REPLACEMENT. MARKED FOR RII REQUEST CLEARANCE TO INSTALL.  IPC REFERENCE # MFG SN OFF NOT ON AC ACTUATOR, ASSY   OFF 76-2565-9-0003 4625 ON 76-2565-9-0003 1288 VERIFED NO FOR DOOR LATCH ACT AND INSPECTED MOUNTING AREA PER AMM 5-6-11 AND IPC 25-65-11-02 NO DEFECTS NOTED OK TO INSTALL REPLACED R OVERWING SLIDE DOOR LATCH ACTUATOR REF AMM 25-65-11
